You are here

Ruodu Wang

Assistant Professor

Ruodu WangTelephone: (519) 888-4567 ext. 31569
Office: M3 3122
Email: ruodu.wang
Personal Website

Research Interests

Professor Wang's research interests lie in the areas of actuarial science, quantitative risk management, mathematical finance, and mathematical statistics. His past and current research topics include (I) risk aggregation and risk measures; (II) extreme scenarios and model uncertainty; (III) negative dependence structures; (IV) stochastic order and risk comparison; (V) non-parametric high-dimensional data analysis; (VI) copulas and dependence modeling, and (VII) credit risk models.

Education/Bio

2012 Ph.D. (Mathematics) Georgia Institute of Technology, USA. Advisor: Liang Peng.

2009 M.S. (Financial Mathematics) Peking University, China.

2006 B.S. (Mathematics) Peking University, China.

Professor Wang has joined the Department of Statistics and Actuarial Science at the University of Waterloo since August, 2012 as an Assistant Professor.

Selected Publications

Wang, R. (2014). Asymptotic bounds for the distribution of the sum of dependent random variables. Journal of Applied Probability, 51(3), in press.

Bernard, C., Jiang, X. and Wang, R. (2014). Risk aggregation with dependence uncertainty. Insurance: Mathematics and Economics, 54(1), 93–108.

Puccetti, G., Wang, B. and Wang, R. (2013). Complete mixability and asymptotic equivalence of worst-possible VaR and ES estimates. Insurance: Mathematics and Economics, 53(3), 821–828.

Zhang, R., Peng, L. and Wang, R. (2013). Tests for covariance matrix with fixed or divergent dimension. Annals of Statistics, 41(4), 2075–2096.

Wang, R., Peng, L. and Qi, Y. (2013). Jackknife empirical likelihood test for equality of two high dimensional means. Statistica Sinica, 23(2), 667–690.

Wang, R., Peng, L. and Yang, J. (2013). Bounds for the sum of dependent risks and worst Value-at-Risk with monotone marginal densities. Finance and Stochastics, 17(2), 395–417.

Wang, R., Peng, L. and Yang, J. (2013). Jackknife empirical likelihood for parametric copulas. Scandinavian Actuarial Journal, 2013(5), 325–339.

Puccetti, G. Wang, B. and Wang, R. (2012). Advances in complete mixability. Journal of Applied Probability 49(2), 430–440.

Wang, R. and Peng, L. (2011). Jackknife empirical likelihood intervals for Spearman’s rho. North American Actuarial Journal 15(4), 475–486.

Wang, B. and Wang, R. (2011). The complete mixability and convex minimization problems for monotone marginal distributions. Journal of Multivariate Analysis 102 1344–1360.

Affiliation: 
University of Waterloo

Profiles by Type